# SDR DL73S030815

- Difficulty date: September 5, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 44,106 hours, 33,876 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Part serial: G1253
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF F/O ALT AND AIRSPEED FAILED.  CONTACTED ATL MTC RTN TO CVG.  REPLACED NR 2 DADC.
